# SDR RAIA00706035

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,601 hours, 16,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7911 - RIC - EMERGENCY LIGHT ABOVE ROW 7 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB FOR SUBJECT LIGHT.
